# SDR ASAA2019102203173

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 17,327 hours, 5,585 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT WAS NOT DISPLAYED ON MCDU MENU PAGE. GROUNDED - YES. RAN SATCOM LOCK-UP PROCEDURE IN QRH. SAT RESTORED AFTER CB RESET.
